# SDR DALA2022060103828

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 86,075 hours, 39,377 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3223 ON LANDING EMERGENCY DECLARED FOR AUTOBRAKE FAULT WITH BURNING ODOR. CORRECTIVE ACTION: BRAKE SELECTOR VALVE REPLACED AND OPS GOOD. FOUND B-NUT ON LINE TO FLAP DRIVE UNIT LEAKING. TIGHTENED B-NUT. LEAKED STOPPED. OK FOR SERVICE. (8716199)
